Semantic characterization of intuitionistic logical connectives
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 157-166
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a17,
author = {A. D. Yashin},
title = {Semantic characterization of intuitionistic logical connectives},
journal = {Matemati\v{c}eskie zametki},
pages = {157--166},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a17/}
}
A. D. Yashin. Semantic characterization of intuitionistic logical connectives. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 157-166. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a17/